zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The existence of a positive solution for a nonlinear fractional differential equation. (English) Zbl 0972.34004
Summary: The author proves existence and uniqueness theorems on a nonlinear fractional differential equation.

34A25Analytical theory of ODE (series, transformations, transforms, operational calculus, etc.)
26A33Fractional derivatives and integrals (real functions)
34A34Nonlinear ODE and systems, general
Full Text: DOI
[1] Miller, K. S.; Ross, B.: An introduction to the fractional calculus and fractional differential equation. (1993) · Zbl 0789.26002
[2] Campos, L. M. C.M: On the solution of some simple fractional differential equations. Internat. J. Math. sci. 13, 481-496 (1990) · Zbl 0711.34019
[3] Ling, Y.; Ding, S.: A class of analytic functions defined by fractional derivative. J. math. Anal. appl. 186, 504-513 (1994) · Zbl 0813.30016
[4] Delbosco, D.; Rodino, L.: Existence and uniqueness for a nonlinear fractional differential equation. J. math. Anal. appl. 204, 609-625 (1996) · Zbl 0881.34005
[5] Zhong, Chengkui; Fan, Xianlin; Chen, Wenyuan: Nonlinear functional analysis and its application. (1998)
[6] Li, Fuyi; Fen, Jinfeng; Shen, Penlong: The fixed point theorem and application for some decreasing operator. J. math. 42, 193-196 (1996)
[7] Amann, H.: Fixed point equations and nonlinear eigenvalue problems in order Banach space. SIAM rev. 18, 620-709 (1976) · Zbl 0345.47044